# SDR UALA2011081504266

- Difficulty date: August 12, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 66,741 hours, 24,573 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Kinked
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF DOOR 2 LEFT SLIDE DEPLOYMENT ON ROUTINE TASK CARD 5R251S061, THE SLIDE DEPLOYED PROPERLY AND WITHIN THE ALLOTED TIME PER THE TASK CARD BUT THE AFT INFLATION HOSE KINKED. SUPPLEMENTAL DATA UPDATE REPORTING SDR AND INSTALLED REJECT FOLLOW UP TAG ON SLIDE. ON ROUTINE TASK CARD 5R251S015.  REMOVED AND REPLACED THE NUMBER 2 LT SLIDE.
